How do you treat it? Is there any home remedies to cure?
19 Mar 2013
No, bactrim will only make it worse. Antibiotics are one of the reasons for yeast infections. Yeast likes to grow where its warm and moist. Taking antibiotics kills off the bacteria that keeps yeast controlled. Keeping areas dry helps preventing growth. Using anti fungals gets rid of it. There are many available over the counter and just ask your pharmacist for assistance.
20 Mar 2013
Are you talking about a vaginal yeast infection? Here is a link for you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I m 26.taking Minocycline 100mg twice daily for last three months. I stopped it for a week because I
... got vaginal yeast infection. Should I start the Minocycline again
1 answer • 17 Jan 2013
I took amox 875 for a sinus infection and got a really bad yeast infection. Over the counter monistat wasn't working so I went to my gyno they ...
2 answers • 11 Feb 2013
... yeast infection yesterday and I began to feel better. However this afternoon after using the restroom all my automatic came back. What going on?
1 answer • 28 Jun 2013
Vaginal Yeast Infection - a little while after I put my vagina yeast infection cream inside of me n?
... sat down to watch tv a whole lot came out of me is that normal or did I not put the tube up far enough or is something wrong with me ?
1 answer • 5 Mar 2014
Vaginal Yeast Infection - What happens if you take a yeast infection pill and you don't have a yeast
... infection? Because I thought I had a yeast infection. So I took a pill. But now I have pure white sticky stuff in my underwear. Is it the ...
2 answers • 14 Apr 2014